MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM

KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Model Number 11101HD
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, there is no image on the telepack.There is an air leak.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: a visual and functional test was carried out on the endoscope.The housing, handle and shaft show slight signs of wear.The contacts on the power connector are worn.The image, the light and the function buttons are not working.A leak, which was also reported by the customer, could not be detected.The error described by the customer "no image" could be confirmed.The reason for the missing image is the damages (many incomplete connections at the base) to the gold fingers (card edges) on the ccu cable connector.This is due to maintenance and care.For this reason, a user error is to be concluded which led to the missing image.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Common Device Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22974157
Report Number9610617-2025-01557
Device Sequence Number21067318
Product Code EOB
UDI-Device Identifier04048551416389
UDI-Public04048551416389
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K200740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101HD
Device Catalogue Number11101HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown